# SDR ASOA201910107111

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 145917
- Aircraft time: 36,692 hours, 23,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14525411007
- Condition: Corroded
- Location: Fr.65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IIN FOR A C-CHECK WHEN INSPECTION FOUND A CORRODED NUT PLATE AT FRAME 65. MAINTENANCE REPAIRED THE NUTPLATE AT FRAME 65 IAW ECTC ETD 2019 145-132803. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
